• Block No.815/2, Plot 3/1/A, Opp.Kan Alloys,Nr.Gajanand Food, At. Santej, Gujarat.

Paracetamol 500 mg, Phenylephrine HCL 5 mg, Caffeine 30 mg, Diphenhydramine HCL 25 mg.

Brand Name- Brexocold- D tab
Mrp- 53.75
Composition- Paracetamol 500 mg, Phenylephrine HCL 5 mg, Caffeine 30 mg, Diphenhydramine HCL 25 mg

Category:
Product Enquiry

Product description

Brand Name- Brexocold- D tab
Mrp- 53.75
Composition- Paracetamol 500 mg, Phenylephrine HCL 5 mg, Caffeine 30 mg, Diphenhydramine HCL 25 mg
Paracetamol
Produces analgesia by elevation of the pain threshold.
better adverse effect profile than the other analgesics.
Phenylephrine
potent decongestant that treats hay fever and allergies
duration of action lasts 2-4 hours
Diphenhydramine
An antihistamine used in the treatment of allergies.
relieve cold & cough caused by minor throat irritation.
Caffeine
A xanthine alkaloid & stimulant drug.
shows effects within 15 min. after ingestion
Nasal Congestion Sinus Congestion
Common Cold Hay Fever UTI

Reviews

There are no reviews yet.

Be the first to review “Paracetamol 500 mg, Phenylephrine HCL 5 mg, Caffeine 30 mg, Diphenhydramine HCL 25 mg.”